# SDR 99ZZZX3090

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N60648
- Make and model: Bell 407
- Aircraft serial: 53356
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Condition: Failed
- Location: Dual Tachometer
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER INDICATOR FAILED.  REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.
